Posted by: GG | 2013-01-23


Hi there

A couple of years ago I went of Dianne and I think a couple of weeks later or days? I started to get this small red patch that burned a lot and started to scar, I went back on Dianne and was put on other birth control and acne medicine however it didn’ t get better but got as big as my finger nail and was there for three years burning and stopping, burning again etc until it went away cleared up and left and ugly scar. Later I got a small one on my other side of my face. My question I want to go back on Dianne but am very scared that it’ s going to happen again if I go off it. Dianne didn’ t cause any pigmentation but the other brand did badly Is it possible that the Dianne caused the red patch? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I am unsure if the Dianne caused the red patch and I suggest that you consult a dermatologist, as it is possible that you have a form of eczema.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.